MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY

Medline Industries, LP MEDLINE; 1LYR 14FR10ML 100%SIL TMP TRAY
Catalog Number DYND160814T
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "nurse attempted to deflate balloon and no saline came out.Nurse then squeezed tubing below syringe connected area and 8cc of saline came out.".
 
Additional Manufacturer Narrative
The customer reported that the nurse attempted to deflate the balloon and no saline came out, and the nurse then squeezed tubing below syringe connected area and 8cc of saline came out.Medline quality received 1 ea of the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, measurement of the catheter balloon dimensions met the specified product criteria, and functional testing revealed no defects nor abnormalities.The reported issue of balloon deflation failure could not be verified based on visual or functional inspection of the received sample; it was noted that a normal saline syringe was attached to the inflation port when first received, and sterile water is recommended to inflate the foley balloon as normal saline can crystallize within the balloon/inflation lumen, which may cause deflation issues.Based on the sample evaluation and current trends, this complaint is unconfirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR 14FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50693352
Report Number1417592-2026-34909
Device Sequence Number9614766
Product Code OHR
UDI-Device Identifier10884389123102
UDI-Public10884389123102
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND160814T
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown